# SDR SWIA972337

- Difficulty date: February 7, 2001
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Aircraft time: 33,824 hours, 41,203 cycles
- Engine: Pwa PW118B
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

OUTBOARD FLAPS WILL NOT RETRACT FULLY AFTER TAKEOFF.  RETURNED TO EKO.  REMOVED AND REPLACED RIGHT OUTBOARD FLAP ACTUATOR.  OPS CHECKS, LEAK CHECKS GOOD.  P/N ON 320300-1007, S/N ON 0516, S/N OFF 1093.
